# SDR ASOA20160906004

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,291 hours, 14,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 6515
- Condition: Discharged
- Location: Cabin
- Part time: 9,820 hours, 8,402 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED, EMERGENCY EXIT ROW SIGNS, BOTH SIDES, KEEP FLICKERING AT ROW 12 CENTER CEILING LIGHT, AFT LIGHT ASSY AND BOTH LT AND RT LOWER EXIT SIGNS FLICKER WHEN OFF AND DO NOT COME ON WHEN SELECTED ON.  MX REPLACED EMERGENCY BATTERY AT ROW 10 OVERHEAD, P5452, AND ALL LIGHTS OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE IAW AMM 33-51-00.
